How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask A. Schuyler, NP Your Own Question
A. Schuyler, NP
A. Schuyler, NP, Nurse Practitioner
Category: Health
Satisfied Customers: 15936
Experience:  Board Certified NP, MS, RN. 25 years private practice & hospitalist
Type Your Health Question Here...
A. Schuyler, NP is online now
A new question is answered every 9 seconds

Is it normal to get vaginal bleeding following a gallbladder

This answer was rated:

Is it normal to get vaginal bleeding following a gallbladder removal operation? I am on the contraceptive pill and due to have a period next week but have been slightly spotting for the last two days.


Welcome to Just Answer and thanks for your question. While it isn't normal, it isn't really all that unusual for stress (such as from a surgery) to cause irregularities in normal schedules whether someone is on oral contraceptives or not. It isn't anything to be concerned about. Although you are bleeding early, you should continue to take your contraceptives according to schedule. You should become regular again within the next month or two.


Customer: replied 5 years ago.
Thank you for this answer :)
You're so very welcome. Have a great week!
A. Schuyler, NP and 2 other Health Specialists are ready to help you